# SDR DALA2019070103955

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT AND FWD FRAME SURFACE AT STA 1037 AFT CARGO COMPARMENT (C2). NRC 160: CORROSION LEVEL 2, CORROSION ON AFT AND FWD FRAME SURFACE AT STA 1037 WAS REMOVED PER SRM 51-10-04-0G PAR 26. (LP #1149264)
